Advertisement

Theoretical and Mathematical Physics

, Volume 53, Issue 1, pp 943–952 | Cite as

Ising model with magnetic field and the diophantine moment problem

  • V. S. Vladimirov
  • I. V. Volovich
Article

Keywords

Magnetic Field Ising Model Moment Problem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    C. N. Yang and T. D. Lee, “Statistical theory of equations of state and phase transitions,” Phys. Rev.,87, 404 (1952).Google Scholar
  2. 2.
    R. Abe, “Note on the critical behavior of Ising ferromagnets,” Prog. Theor. Phys.,38, 72 (1967).Google Scholar
  3. 3.
    M. Suzuki, “A theory of the second order phase transitions in spin systems. II. Complex magnetic field,” Prog. Theor. Phys.,38, 1225 (1967).Google Scholar
  4. 4.
    M. Barnsley, D. Bessis, and P. Moussa, “The Diophantine moment problem and the analytic structure in the activity of the ferromagnetic Ising model,” J. Math. Phys.,20, 535 (1979).Google Scholar
  5. 5.
    V. S. Vladimirov, “The Diophantine moment problem and the Ising model,” Dokl. Akad. Nauk SSSR,264, 1301 (1982).Google Scholar
  6. 6.
    H. Helson, “Note on harmonic functions,” Proc. Am. Math. Soc.,4, 686 (1953).Google Scholar
  7. 7.
    R. H. Nevanlinna, Eidentige analytische Funktusen, Berlin (1936).Google Scholar
  8. 8.
    R. B. Griffiths, “Correlations in Ising ferromagnets,” J. Math. Phys.,8, 478 (1967).Google Scholar
  9. 9.
    K. R. Ito, “Remarks on the relation between the Lee-Yang circle theorem and the correlation inequalities,” Commun. Math. Phys.,47, 143 (1976).Google Scholar
  10. 10.
    C. N. Yang, “The spontaneous magnetization of a two-dimensional Ising model,” Phys. Rev.,85, 808 (1952).Google Scholar
  11. 11.
    N. N. Bogolyubov, “Quasi-averages in problems of statistical mechanics,” in: Selected Works, Vol. 3 [in Russian], Naukova Dumka, Kiev (1970).Google Scholar
  12. 12.
    L. H. Loomis, “The converse of the Fatou theorem for positive harmonic functions,” Trans. Am. Math. Soc.,53, 239 (1943).Google Scholar
  13. 13.
    W. Rudin, Function Theory in Polydiscs, New York (1969).Google Scholar
  14. 14.
    V. S. Vladimirov, Generalized Functions in Mathematical Physics [in Russian], Nauka, Moscow (1979).Google Scholar
  15. 15.
    U. Grenander and G. Szegö, Toeplitz Forms and their Applications, Berkeley (1958).Google Scholar

Copyright information

© Plenum Publishing Corporation 1983

Authors and Affiliations

  • V. S. Vladimirov
  • I. V. Volovich

There are no affiliations available

Personalised recommendations